# SDR DALA2024071507135

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 62,446 hours, 32,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3123 DIRTY SOCK SMELL BECAME APPARENT AND BECAME STRONGER OVER TIME AFTER LANDING TAXING TO THE GATE. CORRECTIVE ACTION: C/W WORKCARD 0550-2001, W/C 2100-2005, C/W WC 4916-2001 AND C/W W/C 4900-2001. (5790499)
